MAUDE Adverse Event Report: RENATA MEDICAL RENATA MINIMA STENT SYSTEM

RENATA MEDICAL RENATA MINIMA STENT SYSTEM
Model Number FG-0001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, the device and stent performed as intended during the initial implant procedure on (b)(6) 2025, with no reported complications.During a follow-up catheterization on (b)(6) 2026, it was noted that the stent migrated and an aneurysm had developed.The timing and cause of the stent migration and aneurysm development remain unknown.No product was returned for evaluation; therefore, device analysis could not be performed.
 
Event or Problem Description
A 6 mm minima stent was used to treat a native coarctation on (b)(6) 2025.No intra-procedural complications or adverse events were reported to renata medical at the time of this procedure.On (b)(6) 2026, a follow-up catheterization procedure was performed due to an increased gradient identified during clinical evaluation.During this procedure, stent migration and a posterior medial aneurysm were observed.The device was not returned for evaluation.No additional device performance data information is available at this time.

Brand Name
RENATA MINIMA STENT SYSTEM
Common Device Name
MINIMA STENT SYSTEM
Manufacturer (Section D)
RENATA MEDICAL
4675 macarthur court
suite 1150
newport beach CA 92660
Manufacturer (Section G)
RENATA MEDICAL
4675 macarthur court
suite 1150
newport beach CA 92660
Manufacturer Contact
christina debenedetto
4675 macarthur court
suite 1150
newport beach, CA 92660
MDR Report Key25368257
Report Number3027098402-2026-00005
Device Sequence Number9847666
Product Code PNF
UDI-Device Identifier00196852801862
UDI-Public(01)00196852801862(17)250711(10)Z2460459C
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P240003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Model NumberFG-0001
Device Catalogue NumberFG-0001
Device Lot NumberZ2460459C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age11 MO
Patient SexMale